MathSciNet Relay Station
MathSciNet bibliographic data
MR325163 90D12 (90D15)
Billera, Louis J.; Bixby, Robert E. A characterization of Pareto surfaces. Proc. Amer. Math. Soc. 41 (1973), 261–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement